# SDR ABXA9600263

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032379
- Condition: Damaged
- Location: Bs 448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FUSELAGE SKIN WAS DAMAGED WHILE A REPAIR WAS BEING ACCOMPLISHED AT STA 448, BETWEEN LONGERONS 23R AND 25R.  REPAIRED IAW ABX REA D953-14302-MR.
